MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC TIBIA PS MOD INSRT SZ 5 15MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 10/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the male patient had a bilateral knee replacement on (b)(6) 2014.Approximately 8 years and 5 months after the initial procedure the patient had a bilateral revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022.Diagnosis: failed bilateral knee arthroplasty secondary to aseptic femoral loosening and polyethylene wear.Femoral component was loose with cyst found posterior lateral.Patient was awakened and taken to recovery room in stable condition.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-010-01-0250 - logic femoral ps cem left sz 5; (b)(6), 02-010-01-0350 - logic femoral ps cem right sz 5; (b)(6), 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t; (b)(6), 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t; (b)(6), 200-02-41 - three peg patella 41mm; (b)(6), 200-02-41 - three peg patella 41mm; (b)(6), 02-012-35-5013 - logic tibia ps mod insrt sz 5 13mm.Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.Pending investigation.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
3523771140
MDR Report Key17362695
Report Number1038671-2023-01722
Device Sequence Number6041979
Product Code JWH
UDI-Device Identifier10885862001955
UDI-Public10885862001955
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2018
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 5 15MM
Device Catalogue Number02-012-35-5015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date12/02/2024
Date Device Manufactured07/19/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale